# SDR IXXA05SMN267S

- Difficulty date: October 26, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: Yn 254 S
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, NR 4 PYLON UPPER PLATING HAS ELONGATED HOLES AT STA YN 254 S.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05471 DATED 10-18-05, SEMAN DWG # ED-4084 DATED 10-11-05 AND EO SEMAN # 20051341 DATED 10-18-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4084.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D (02EA) EXTERNAL REPAIR DOUBLERS (AL7075T6 0.100) + (02EA) FILLERS (AL7075T6 0.100) + FILLER (AL7075T6 0.032) IAW SEMAN DWG # ED-4084.  CLEANED, TREATED, PRIMED FILLERS + INNER SIDE OF REPAIR DOUBLERS IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51
